ISSN 2394-5125
 

Research Article 


On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations

G.E. Chatzarakis, T. Raja, V. Sadhasivam.

Abstract
In this paper, we consider a new class of oscillation criteria for impulsive vector partial conformable fractional differential equations with continuous distributed deviating arguments. We derive sufficient conditions for the H-oscillation of the solutions, using impulsive differential inequalities and the averaging technique with the Dirichlet boundary condition. We go through various examples to illustrate the improvement achieved by the results which complement and extend those established for problems without impulses

Key words: partial conformable fractional differential equations; oscillation; vector; impulse; distributed deviating arguments


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by G.E. Chatzarakis
Articles by T. Raja
Articles by V. Sadhasivam
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. JCR. 2021; 8(2): 524-535. doi:10.31838/jcr.08.02.56


Web Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. http://www.jcreview.com/?mno=73626 [Access: April 17, 2021]. doi:10.31838/jcr.08.02.56


AMA (American Medical Association) Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. JCR. 2021; 8(2): 524-535. doi:10.31838/jcr.08.02.56



Vancouver/ICMJE Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. JCR. (2021), [cited April 17, 2021]; 8(2): 524-535. doi:10.31838/jcr.08.02.56



Harvard Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam (2021) On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. JCR, 8 (2), 524-535. doi:10.31838/jcr.08.02.56



Turabian Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. 2021. On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. Journal of Critical Reviews, 8 (2), 524-535. doi:10.31838/jcr.08.02.56



Chicago Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. "On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations." Journal of Critical Reviews 8 (2021), 524-535. doi:10.31838/jcr.08.02.56



MLA (The Modern Language Association) Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam. "On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations." Journal of Critical Reviews 8.2 (2021), 524-535. Print. doi:10.31838/jcr.08.02.56



APA (American Psychological Association) Style

G.E. Chatzarakis , T. Raja , V. Sadhasivam (2021) On the Oscillation of Impulsive Vector Partial Conformable Fractional Differential Equations. Journal of Critical Reviews, 8 (2), 524-535. doi:10.31838/jcr.08.02.56